# SDR 96ZZZX4327

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N148MC
- Make and model: Amd FALCON20FS
- Aircraft serial: 428
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Lever Arm
- Condition: Worn
- Location: Wing Flap Switch
- Part time: 6,470 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FLYING IN A CLEAN CONFIGURATION WITH G-LOADS WOULD GET A GEAR WARNING HORN THAT COULD NOT BE CANCELLED.  PROBLEM COULD NOT BE DUPLICATED ON JACKS IN THE HANGAR, BUT HAPPENED ON EVERY FLIGHT.  FINALLY, THE 24G 280 DEGREE FLAP SWITCHES, MOUNTED ON THE WING, PIVOT ARM LEVER AND THE FLAP MOUNTED SWITCH ACTUATION RAMP, WERE FOUND AT MAXIMUM ADJUSTMENT. INSPECTION REVEALED PIVOT LEVER ROLLER WAS FLAT SPOTTED AND CENTER HOLE WORN OVERSIZE.
